View Single Post
Old 09-03-2004, 12:15 PM   #1
suem suem is offline
Senior Member
(female)
 
Join Date: Sep 2004
Posts: 170
suem HB User
Question Levoxyl feelings

Im new. I have been stable on thyroid med for 14 years until the inactive ingredients in my levothyroid .05 was changed and I have been really sick.
I had a partial ********ctomy 12 years ago. I have a endo and GP.
I tried Synthroid and had a really big red rash on my neck. I am now on Levoxyl .025. I am needing to know if anyone else feels bad 1-2 hours after
taking their med. They will increase my dose in 2 weeks and I'm really worried
about tolerating it. I didnt really notice this uncomfortable feelings when I was on my levothyroid that the company changed the inactive ingredients.
with one of them being Calcium Phosphate. Seems strange. Lots of S/S.
This Levoxyl feels so much stronger?
I just found this board this am and this forum looks very supportive and compassionate. I will appreciate advice and feedback. Thank You Suem

Last edited by suem; 09-03-2004 at 12:16 PM.